Skip to content

Cellular Algebras

König, S., & Xi, C. (1999). Cellular Algebras: Inflations and Morita Equivalences. Journal of the London Mathematical Society, 60(3), 700-722.

Type
Journal article
Intellectual base
Primary research
Year
1999
Volume
60
Issue
3
Pages
700-722
DOI
10.1112/s0024610799008212
DOI registrant
Wiley
Link
https://doi.org/10.1112/S0024610799008212

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:3a1503bb0eae · see in the full table